# SDR UPS04M42526

- Difficulty date: March 26, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft time: 21,028 hours, 5,292 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, HORIZONTAL STAB, BARREL NUT HOLE NR 08 FOUND CORROSION AT BOTTOM, SIDEWALL AND BEARING SURFACE.  CORROSION AT BOTTOM OF BARREL NUT HOLE REMOVED BOTTOM BORED DOWN 0.018 INCH PER EN 1124-04.  SLEEVE BUSHING FABRICATED & INSTALLED PER EO MD11-55 10-19409-E.  BARREL NUT HOLE REPAIRED PER EN 1158-04 (REF UPS ENGINEERING FILE NR MD11-55-20025).
